# SDR AALA202411159222

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,293 hours, 11,993 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-4R DOOR IS HARD TO OPEN. ADJUSTED DOOR LATCH ASSEMBLY. OPERTIONAL CHECK GOOD. PER MM 25-41-10
